MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1125275-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Atrial Fibrillation (1729); Dyspnea (1816); Cardiac Enzyme Elevation (1838); Ischemia (1942); Heart Failure (2206); Test Result (2695)
Date of Event 11/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains in the patient.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
Patient id: (b)(6).It was reported that a percutaneous coronary intervention was performed on (b)(6) 2019.A 2.75x18mm xience alpine stent was implanted in the proximal-mid left anterior descending (lad) coronary artery lesion and a 2.5x12mm xience alpine stent was implanted in the mid lad.The procedure was performed without complications.Starting on (b)(6) 2019, the patient experienced acute on chronic heart failure.The patient was admitted to the hospital with dyspnea, orthopnea, and angina.Elevated troponin and the ejection fraction was observed at 50-55%.Reportedly, the elevated troponin was related to demand ischemia secondary to heart failure and atrial fibrillation.Medications were provided.On (b)(6) 2019, a non-abbott stent was implanted in the stenosed proximal lad, more proximal and slightly overlapping the previously implanted mid-proximal lad 2.75x18mm xience alpine stent.Medications were also provided.Per physician, the events were unrelated to the xience alpine stents and unrelated to the index procedure.There was no device malfunction.The event resolved without sequela.There was no additional information provided regarding this issue.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect(s) of angina, ischemia and atrial fibrillation are listed in the xience alpine everolimus eluting coronary stent systems instructions for use as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9935627
Report Number2024168-2020-03476
Device Sequence Number14132562
Product Code NIQ
UDI-Device Identifier08717648199264
UDI-Public08717648199264
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/04/2020
Device Model Number1125275-18
Device Catalogue Number1125275-18
Device Lot Number7041761
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient Weight79